# SDR SRAA99508

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4561
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB-OUT FOR FLIGHT ADT3 FROM MHZ, NR 1 PROPELLER LOST TORQUE AND TIT WENT TO 1100 DEGREES, NR 1 ENGINE WAS SHUT DOWN AND WHILE FEATHERING PROP, CREW FELT JOLT TO AIRCRAFT, ACCOMPLISHED AIR TURN BACK TO MHZ.  THREE ENGINE FERRY AIRCRAFT TO CAMBRIDGE, INSPECTED CAUSE, INGESTION STILL UNDER INVESTIGATION.  NR 1 ENGINE, PROPELLER, AND CONTROL ASSEMBLY REPLACED.  PERFORMED ENGINE RUN, OPS CHECKED GOOD.  (M)
